# SDR REXA2015102700993

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 24,611 hours, 21,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT DOES NOT SHOW A CHARGE.  DEFERRED FLASHLIGHT IAW MEL 25-61-04, CAT C.  UPDATED PLACARD INSTALLED.  R & R FIRST OFFICERS FLASHLIGHT IAW AMM 25-61-04, CLEARED MM02, CLEARED DM 002511 & PLACARD REMOVED.
